Alert archive / Arizona / Flash Flood Watches in 2012
Flash Flood Watch 1, NWS Tucson, AZ
NWS Tucson, AZ issued this flash flood watch at Jul 4, 2012, 12:00 AM MST for 5 counties in Arizona. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Jul 4, 2012, 12:00 AM MST (07:00 UTC)
- Expired
- Jul 4, 2012, 5:00 PM MST
- In force
- 17 hr
- Issued by
- NWS Tucson, AZ
- Flood severity
- None
Counties Cochise County, AZ, Graham County, AZ, Pima County, AZ, Pinal County, AZ, Santa Cruz County, AZ
The radar
The Tucson radar (KEMX), 43 km from the middle of the area, began a volume at 06:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tuscon, AZ (KTUS), launched 00:00Z, 7.0 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2690 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
118 WGUS65 KTWC 040700 FFATWC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TUCSON AZ 1200 AM MST WED JUL 4 2012 ...HEAVY RAINFALL ACROSS AREAS OF SOUTHEAST ARIZONA... AZZ502>508-512>515-041500- /O.NEW.KTWC.FF.A.0001.120704T0700Z-120705T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TOHONO O'ODHAM NATION-UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY- TUCSON METRO AREA-SOUTH CENTRAL PINAL COUNTY- SOUTHEAST PINAL COUNTY-UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS- INCLUDING THE CITIES OF...SELLS...NOGALES...TUCSON... GREEN VALLEY...MARANA...VAIL...PICACHO PEAK STATE PARK... MAMMOTH...ORACLE...SIERRA VISTA...BENSON...WILLCOX... CHIRICAHUA NM...BISBEE...CANELO HILLS...MADERA CANYON... MOUNT LEMMON...SUMMERHAVEN 1200 AM MST WED JUL 4 2012 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF SOUTHEAST ARIZONA... INCLUDING THE FOLLOWING AREAS...BABOQUIVARI MOUNTAINS... CATALINA AND RINCON MOUNTAINS...CHIRICAHUA MOUNTAINS...DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS...EASTERN COCHISE COUNTY BELOW 5000 FEET...SOUTH CENTRAL PINAL COUNTY... SOUTHEAST PINAL COUNTY...TOHONO O'ODHAM NATION...TUCSON METRO AREA...UPPER SAN PEDRO RIVER VALLEY AND UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY. * THROUGH WEDNESDAY AFTERNOON * AFTER A BUSY AFTERNOON AND EVENING OF SHOWER AND THUNDERSTORM ACTIVITY...ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AND SPREAD IN FROM THE SOUTH DURING THE MORNING HOURS WITH FURTHER DEVELOPMENT THROUGH THE AFTERNOON. MANY OF THESE STORMS ARE AGAIN EXPECTED TO GENERATE HEAVY RAINFALL WITH FLASH FLOOD CONCERNS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE BECOMING FAVORABLE FOR WIDESPREAD FLASH FLOODING TO DEVELOP. MONITOR FORECASTS CLOSELY AND BE READY TO TAKE QUICK ACTION IF FLASH FLOOD WARNINGS ARE ISSUED. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY. TURN AROUND AND TAKE ANOTHER ROUTE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR UPDATES ON THIS FLASH FLOOD THREAT. && $$ MEYER
3 follow-up statements
549 WGUS65 KTWC 041241 FFATWC FLOOD WATCH NATIONAL WEATHER SERVICE TUCSON AZ 541 AM MST WED JUL 4 2012 ...HEAVY RAINFALL ACROSS AREAS OF SOUTHEAST ARIZONA... AZZ502>508-512>515-042045- /O.CON.KTWC.FF.A.0001.000000T0000Z-120705T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TOHONO O'ODHAM NATION-UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY- TUCSON METRO AREA-SOUTH CENTRAL PINAL COUNTY- SOUTHEAST PINAL COUNTY-UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS- INCLUDING THE CITIES OF...SELLS...NOGALES...TUCSON... GREEN VALLEY...MARANA...VAIL...PICACHO PEAK STATE PARK... MAMMOTH...ORACLE...SIERRA VISTA...BENSON...WILLCOX... CHIRICAHUA NM...BISBEE...CANELO HILLS...MADERA CANYON... MOUNT LEMMON...SUMMERHAVEN 541 AM MST WED JUL 4 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTHEAST ARIZONA...INCLUDING THE FOLLOWING AREAS...BABOQUIVARI MOUNTAINS...CATALINA AND RINCON MOUNTAINS...CHIRICAHUA MOUNTAINS...DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS...EASTERN COCHISE COUNTY BELOW 5000 FEET...SOUTH CENTRAL PINAL COUNTY...SOUTHEAST PINAL COUNTY...TOHONO O'ODHAM NATION...TUCSON METRO AREA...UPPER SAN PEDRO RIVER VALLEY AND UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY. * UNTIL 5 PM MST THIS AFTERNOON * ADDITIONAL HEAVY SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE MORNING HOURS WITH FURTHER DEVELOPMENT THROUGH THE AFTERNOON. MANY OF THESE STORMS ARE AGAIN EXPECTED TO GENERATE HEAVY RAINFALL WITH FLASH FLOOD CONCERNS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE BECOMING FAVORABLE FOR WIDESPREAD FLASH FLOODING TO DEVELOP. MONITOR FORECASTS CLOSELY AND BE READY TO TAKE QUICK ACTION IF FLASH FLOOD WARNINGS ARE ISSUED. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY. TURN AROUND AND TAKE ANOTHER ROUTE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR UPDATES ON THIS FLASH FLOOD THREAT. && $$
814 WGUS65 KTWC 042021 FFATWC FLOOD WATCH NATIONAL WEATHER SERVICE TUCSON AZ 121 PM MST WED JUL 4 2012 ...HEAVY RAINFALL ACROSS AREAS OF SOUTHEAST ARIZONA... AZZ502>508-512>515-050000- /O.CON.KTWC.FF.A.0001.000000T0000Z-120705T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TOHONO O'ODHAM NATION-UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY- TUCSON METRO AREA-SOUTH CENTRAL PINAL COUNTY- SOUTHEAST PINAL COUNTY-UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS- INCLUDING THE CITIES OF...SELLS...NOGALES...TUCSON... GREEN VALLEY...MARANA...VAIL...PICACHO PEAK STATE PARK... MAMMOTH...ORACLE...SIERRA VISTA...BENSON...WILLCOX... CHIRICAHUA NM...BISBEE...CANELO HILLS...MADERA CANYON... MOUNT LEMMON...SUMMERHAVEN 121 PM MST WED JUL 4 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTHEAST ARIZONA...INCLUDING THE FOLLOWING AREAS...BABOQUIVARI MOUNTAINS...CATALINA AND RINCON MOUNTAINS...CHIRICAHUA MOUNTAINS...DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS...EASTERN COCHISE COUNTY BELOW 5000 FEET...SOUTH CENTRAL PINAL COUNTY...SOUTHEAST PINAL COUNTY...TOHONO O'ODHAM NATION...TUCSON METRO AREA...UPPER SAN PEDRO RIVER VALLEY AND UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY. * UNTIL 5 PM MST THIS AFTERNOON * ADDITIONAL SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAIN ARE EXPECTED TO CONTINUE DURING THE AFTERNOON HOURS. MANY OF THESE STORMS ARE AGAIN EXPECTED TO GENERATE HEAVY RAINFALL WITH FLASH FLOOD CONCERNS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE BECOMING FAVORABLE FOR WIDESPREAD FLASH FLOODING TO DEVELOP. MONITOR FORECASTS CLOSELY AND BE READY TO TAKE QUICK ACTION IF FLASH FLOOD WARNINGS ARE ISSUED. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR UPDATES ON THIS FLASH FLOOD THREAT. && $$
650 WGUS65 KTWC 050005 FFATWC FLOOD WATCH NATIONAL WEATHER SERVICE TUCSON AZ 505 PM MST WED JUL 4 2012 AZZ502>508-512>515-050115- /O.EXP.KTWC.FF.A.0001.000000T0000Z-120705T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TOHONO O'ODHAM NATION-UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY- TUCSON METRO AREA-SOUTH CENTRAL PINAL COUNTY- SOUTHEAST PINAL COUNTY-UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS- INCLUDING THE CITIES OF...SELLS...NOGALES...TUCSON... GREEN VALLEY...MARANA...VAIL...PICACHO PEAK STATE PARK... MAMMOTH...ORACLE...SIERRA VISTA...BENSON...WILLCOX... CHIRICAHUA NM...BISBEE...CANELO HILLS...MADERA CANYON... MOUNT LEMMON...SUMMERHAVEN 505 PM MST WED JUL 4 2012 ...FLASH FLOOD WATCH HAS EXPIRED... THE FLASH FLOOD WATCH FOR A PORTION OF SOUTHEAST ARIZONA HAS EXPIRED. EXPECT SHOWERS AND THUNDERSTORMS TO DIMINISH IN COVERAGE AND INTENSITY THIS EVENING. THE THREAT FOR WIDESPREAD HEAVY RAINFALL HAS ENDED. THUS...THE FLASH FLOOD WATCH HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this flash flood watch went out at Jul 3, 9:20 PM MST, 2 hours 40 minutes earlier.
Area forecast discussion, Jul 3, 9:20 PM MST, 2 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 920 PM MST TUE JUL 3 2012 .SYNOPSIS...MUCH DEEPER MOISTURE WILL BRING WIDESPREAD SHOWERS AND THUNDERSTORMS TONIGHT INTO WEDNESDAY. SOME STORMS WILL GENERATE VERY HEAVY RAINFALL AND STRONG WINDS. LESS ACTIVITY THURSDAY AS THE ATMOSPHERE RECOVERS...THEN A CHANCE OF MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS INTO THE WEEKEND AND EARLY NEXT WEEK. && .DISCUSSION...KEMX WSR-88D DETECTED NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS ACROSS SE AZ AT 0415Z. FAR WRN PIMA COUNTY WAS VOID OF PRECIP ECHOES AT THIS TIME. ISOLATED THUNDERSTORMS WERE ACROSS SWRN COCHISE COUNTY...AND AN URBAN AND SMALL STREAM FLOOD ADVISORY IS IN EFFECT UNTIL 1115 PM MST. ALSO...A FLASH FLOOD WARNING IS IN EFFECT FOR SWRN COCHISE COUNTY...PARTICULARLY IN THE AREA NEAR AND JUST EAST OF TOMBSTONE...UNTIL 1115 PM MST. 04/02Z RUC13 AND 04/00Z RUC HRRR AGREE THAT THE FAVORED AREA FOR PRECIP THRU MIDNIGHT WILL BE SOUTH OF THE TUCSON METRO AREA...OR FAR SE PIMA/SANTA CRUZ/SWRN COCHISE COUNTIES. THEREAFTER...CONVECTIVE ACTIVITY MAY DECREASE FOR A FEW HOURS...THEN PRECIP IS PROGGED VIA THE 04/00Z NAM TO REGENERATE ACROSS MUCH OF THE AREA SHORTLY AFTER SUNRISE WED. FOR THIS UPDATE...WILL MAKE UPWARD ADJUSTMENTS TO POPS FOR LATE TONIGHT AND WED BASED ON THE VARIOUS NWP MESOSCALE MODEL SOLUTIONS AS WELL AS THE 04/00Z NAM. HIGH TEMPS WED WILL BE NEARLY 15 DEGS F OR SO BELOW NORMAL. && .PREV DISCUSSION...FOR TOMORROW EXPECTING RELATIVELY HIGH RAIN CHANCES AGAIN...BUT BY THURSDAY AND FRIDAY EXPECTING A DECREASE IN RAIN CHANCES WITH SLIGHT CHANCE POPS FOR THE DESERTS/VALLEYS AND CHANCE POPS FOR THE HIGHER TERRAIN. THROUGH THE REMAINDER OF THE FORECAST PERIOD I KEPT THE INHERITED POP FORECAST WHICH BASICALLY CALLS FOR A TYPICAL MONSOON FORECAST OF LOW END CHANCE POPS FOR THE DESERTS/VALLEYS AND CHANCE TO LIKELY POPS FOR THE MOUNTAINS. && .AVIATION...SCT-NMRS SHRA AND ISOLD-SCT TSRA THRU WEDNESDAY AFTERNOON OR 05/00Z. WIND GUSTS TO NEAR 45 KTS AND MVFR CIGS/VSBYS IN THE VICINITY OF STRONGEST TSRA. OTHERWISE...CLOUD DECKS MAINLY 5-8K FT AGL AND SURFACE WIND GENERALLY LESS THAN 10 KTS THRU WEDNESDAY AFTERNOON. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FIRE WEATHER...ABUNDANT MOISTURE IN COMBINATION WITH AN UPPER LEVEL DISTURBANCE WILL BRING A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH WEDNESDAY. LOCALLY HEAVY RAINFALL AND STRONG...ERRATIC AND GUSTY WINDS WILL OCCUR WITH THE STRONGER STORMS. HIGH TEMPERATURES WEDNESDAY WILL BE WELL BELOW NORMAL. LESS ACTIVITY IS ON TAP THURSDAY FOLLOWED BY A CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS FRIDAY THROUGH TUESDAY. && .TWC WATCHES/WARNINGS/ADVISORIES...NONE. WEATHER.GOV/TUCSON
Hazardous weather outlook, Jul 3, 2:45 PM MST, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 245 PM MST TUE JUL 3 2012 AZZ501>515-041400- WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION- UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA- SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY- UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES- GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS- 245 PM MST TUE JUL 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE AND INTENSITY LATER THIS AFTERNOON AND EVENING. INITIAL DEVELOPMENT NEAR MOUNTAINS AND BORDER AREAS WILL SPREAD THROUGH MUCH OF SOUTHEAST ARIZONA. UNLIKE NORMAL DAYS...THE LATE NIGHT HOURS MAY SEE EVEN MORE SHOWER AND THUNDERSTORM ACTIVITY MOVE IN FROM THE SOUTH. HEAVY RAINFALL FROM SOME STORMS WITH FLASH FLOODING A POTENTIAL CONCERN. THE STRONGEST STORMS WILL BE CAPABLE OF DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY. EXPECT LOCALLY HEAVY RAINFALL FROM SHOWERS AND THUNDERSTORMS WITH POSSIBLE FLASH FLOODING CONCERNS WEDNESDAY. MUCH LESS THUNDERSTORM ACTIVITY EXPECTED THURSDAY AND THURSDAY NIGHT BEFORE THUNDERSTORMS INCREASE AGAIN BY THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WEATHER.GOV/TUCSON
In the hours before
Local storm report, Jul 3, 9:17 PM MST, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
917 PM MST TUE JUL 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM FLASH FLOOD 5 E TOMBSTONE 31.72N 109.98W
07/03/2012 COCHISE AZ LAW ENFORCEMENT
FLOODING ALONG DAVIS ROAD EAST OF TOMBSTONE AT MILE
MARKER 5 WITH VEHICLES STUCK.
&&
EVENT NUMBER TWC1200009
GLLocal storm report, Jul 3, 9:49 PM MST, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
949 PM MST TUE JUL 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM FLASH FLOOD TOMBSTONE 31.72N 110.06W
07/03/2012 COCHISE AZ LAW ENFORCEMENT
TWO HOMES FLOODED WITHIN CITY OF TOMBSTONE.
&&
EVENT NUMBER TWC1200010
GLThe office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 8:21 PM MST | Areal Flood Advisory | TWC | Cochise | 3 hr |
| Jul 3, 9:14 PM MST | Flash Flood Warning | TWC | Cochise | 2 hr |
| Jul 3, 9:25 PM MST | Areal Flood Advisory | TWC | Pima | 3 hr |
| Jul 3, 10:02 PM MST | Areal Flood Advisory | TWC | Santa Cruz | 3 hr |
| Jul 3, 10:15 PM MST | Areal Flood Advisory | TWC | Pima | 3 hr |
| Jul 4, 12:59 AM MST | Areal Flood Advisory | TWC | Cochise, Pima, Santa Cruz | 2 hr |
| Jul 4, 10:00 AM MST | Areal Flood Advisory | TWC | Pinal | 3 hr |
| Jul 4, 10:48 AM MST | Areal Flood Advisory | TWC | Pima | 12 min |
| Jul 4, 10:58 AM MST | Areal Flood Advisory | TWC | Pima | 82 min |
| Jul 4, 12:16 PM MST | Areal Flood Advisory | TWC | Pima | 3 hr |
| Jul 4, 12:48 PM MST | Areal Flood Advisory | TWC | Pima | 117 min |
| Jul 4, 12:59 PM MST | Flash Flood Warning | TWC | Pima | 2 hr |
| Jul 4, 1:32 PM MST | Flash Flood Warning | TWC | Pima | 118 min |
| Jul 4, 1:45 PM MST | Flash Flood Warning | TWC | Pima | 111 min |
| Jul 4, 2:24 PM MST | Flash Flood Warning | TWC | Pinal | 3 hr |
| Jul 4, 2:55 PM MST | Areal Flood Advisory | TWC | Cochise, Graham, Greenlee, Pima, Pinal, Santa Cruz | 3 hr |
| Jul 4, 4:11 PM MST | Areal Flood Advisory | TWC | Graham, Greenlee | 3 hr |
Nearby
Flash Flood Watches in Arizona, 2012Every flash flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.